Volume 120

The cone theorem: Note to a paper of Y. Kawamata, 119 (1984), 603–633

Pages 1-5 by János Kollár | From volume 120-1

On Lusin’s restricted continuum problem

Pages 7-37 by Jacques Stern | From volume 120-1

The Sullivan conjecture on maps from classifying spaces

Pages 39-87 by Miller | From volume 120-1

Semiclassical analysis of low lying eigenvalues. II. Tunnelling

Pages 89-118 by Barry Simon | From volume 120-1

On a set of equations characterizing Riemann matrices

Pages 119-140 by Enrico Arbarello, Corrado De Concini | From volume 120-1

Unitarizability of certain series of representations

Pages 141-187 by David A. Vogan Jr. | From volume 120-1

Equivariant stable homotopy and Segal’s Burnside ring conjecture

Pages 189-224 by Gunnar Carlsson | From volume 120-2

Decomposition of approximable functions

Pages 225-235 by Arne Stray | From volume 120-2

A new proof of the global Torelli theorem for $K3$ surfaces

Pages 237-269 by Robert Friedman | From volume 120-2

Strong approximation for Zariski-dense subgroups of semi-simple algebraic groups

Pages 271-315 by Boris Weisfeiler | From volume 120-2

The distribution of Weierstrass points on a compact Riemann surface

Pages 317-328 by Amnon Neeman | From volume 120-2

Natural variational principles on Riemannian manifolds

Pages 329-370 by Ian M. Anderson | From volume 120-2

A boundedness criterion for generalized Caldéron-Zygmund operators

Pages 371-397 by Guy David, Jean-Lin Journé | From volume 120-2

Correction to “The image of $J$ in the $EHP$ sequence”

Pages 399-400 by Mark Mahowald | From volume 120-2

Valuations, trees, and degenerations of hyperbolic structures. I

Pages 401-476 by John W. Morgan, Peter B. Shalen | From volume 120-3

Generalized Hua operators and parabolic subgroups

Pages 477-495 by Kenneth D. Johnson | From volume 120-3

A criterion for Jacobi varieties

Pages 497-504 by Gerald E. Welters | From volume 120-3

On the growth and coefficients of analytic functions

Pages 505-516 by José L. Fernándex | From volume 120-3

A strong non-immersion theorem for real projective spaces

Pages 517-528 by Donald M. Davis | From volume 120-3

Boundary invariants of pseudoconvex domains

Pages 529-586 by David Catlin | From volume 120-3